# SDR UPS01435637

- Difficulty date: April 8, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CABIN SEAT TRACK I/B FLANGE FOUND CRACKED AT STN 996-997 RBL 33.  SEAT TRACK REPAIRED PER SRM 53-10-05 FIG. 1A
